Adaptive method of particular solution for solving 3D inhomogeneous elliptic equations

C. S. Chen, T. O. Kwok, Leevan LING*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Recently, particular solutions using radial basis functions have been used as a basis for solving inhomogeneous partial differential equations as a one-stage approach without the need of finding homogeneous solutions. In this paper, we adopt a newly developed adaptive greedy algorithm to enhance the performance of the one-stage method and alleviate the difficulty of ill-conditioning of the resultant matrix. To demonstrate the effectiveness of coupling these two methods, we give two 3D examples with excellent numerical results.

Original languageEnglish
Pages (from-to)499-511
Number of pages13
JournalInternational Journal of Computational Methods
Volume7
Issue number3
DOIs
Publication statusPublished - Sep 2010

Scopus Subject Areas

  • Computer Science (miscellaneous)
  • Computational Mathematics

User-Defined Keywords

  • adaptive greedy algorithm
  • meshless method
  • Radial basis functions

Fingerprint

Dive into the research topics of 'Adaptive method of particular solution for solving 3D inhomogeneous elliptic equations'. Together they form a unique fingerprint.

Cite this